Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Publication Date

10-2005

Source Publication Title

North American actuarial journal

Volume

9

Issue

4

Start Page

134

End Page

136

Publisher

Taylor & Francis

Copyright

This is an Accepted Manuscript of an article published by Taylor & Francis in North American actuarial journal in October 2005, available online: http://www.tandfonline.com/10.1080/10920277.2005.10596233.

DOI

10.1080/10920277.2005.10596233

ISSN (print)

10920277

Included in

Mathematics Commons

Share

COinS